# SDR SWIA2020021848542

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CROSS BEAM AT FS1000.00 FROM LH FLOOR SILL TO LBL27.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   REPAIRED FS1000.00 CROSS BEAM FROM LH FLOOR SILL TO LBL 27.00 AND REPLACED SUPPORT ANGLE REF BOMBARDIER REO ALL STEP COMPLETED, AND BOMBARDIER DRAWING, AND CRJ900 SRM.  SEE CONTINUE CARD FOR DETAILS.
